# SDR QXEA0002555

- Difficulty date: September 18, 2000
- Submitted: September 21, 2000
- Operation: Air carrier
- Aircraft: N477AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11226
- Aircraft time: 31,849 hours, 39,314 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Splice
- Condition: Broken
- Location: Row 5
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOI - EVACUATION LIGHTS AT ROW 5 SEAT E INOPERATIVE.  REPAIRED BROKEN WIRE SPLICE.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
